MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006801
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The console was repaired on site by the field service engineer (fse).The fse inspected the console, added coolant, verified cooling system operation, tightened key switch assembly.The fse also removed and replaced one blast shield optic, inspected fiber port and lens cell assembly with no visible damage.The fse verified all optical alignments on all four channels of the console.The console is in alignment.The fse verified output power and safety checks.The console works in accordance with boston scientific specifications.The console is operational and ready to use.Based on the service repair information, it is likely that the debris shield was damaged.Therefore, the reported allegation is confirmed.After the fse replaced the debris shield, the issue was resolved, and the console was within specification, and function as intended.It is probable that the damaged debris shield could have affected the device performance leading to the reported event.Based on the investigation results, an investigation conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that the laser console blew two blast shields.The fiber is now stuck on the laser after the second blast shield was blown.The procedure could not be completed due to this event.There were no patient complications reported.This event is being reported for procedure aborted after patient sedation/sedation unknown.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the laser console blew two blast shields.The fiber is now stuck on the laser after the second blast shield was blown.The patient had been sedated with general anesthesia, however, once the issue started and the laser was no longer functioning the procedure was aborted.This did not result in any bleeding issues, but the stones would not be busted up within the bladder.The console was checked the next day and no issue was found.The patient will be brought back in another day to finish the procedure.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18356662
Report Number2124215-2023-72028
Device Sequence Number17744458
Product Code GEX
UDI-Device Identifier07290109145426
UDI-Public07290109145426
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006801
Device Catalogue NumberGA-0006801
Device Lot Number0000000312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown